# SDR IPXA2022121488977

- Difficulty date: December 13, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 36,234 hours, 24,573 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Message
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL L DWD ENTRY DOOR EICAS ILLUMINATED RESULTING IN REJECTED TAKEOFF AT 85 KTS BLOCK TURN BACKPERFORMED CREW ENTRY DOOR OPS CHECK IAW MM 52-12-00.
